# SDR DALA2021091505514

- Difficulty date: September 11, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CRACK AT 3 OCLOCK POSITION UPPER OUTER HOLE ON FRAME & OUTER CHORD BTW STA 1640 AND S-14RH AT INNER FUSELAGE STRUCTURE. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00160. CRACK AT 3 O?CLOCK POSITION UPPER OUTER HOLE ON FRAME & OUTER CHORD BTW STA 1640 AND S-14RH AT INNER FUSELAGE STRUCTURE WAS REPAIRED. PER ER/A 593718-14AD, REVISION ORIGINAL SECTION 1. AND ETI-57-21-423 REV. 4. (1944873)
